# SDR AALA20120531016

- Difficulty date: May 31, 2012
- Submitted: June 5, 2012
- Operation: Air carrier
- Aircraft: N592AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53255
- Aircraft time: 65,359 hours, 27,919 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATION ON TOP SKIN 48 INCHES OUT FROM INBOARD END AND 3.5 INCHES FROM LEADING EDGE.  REMOVED DAMAGED SKIN AND CORE.  PREPARED NEW FILLER AND CORE.  HOT BONDED FILLER AND CORE PER SRM 51-70-02.  FABRICATED DOUBLER AND HOT BONDED AND SEALED REPAIR DOUBLER PER SRM 51-70-02.
